Jesse-Józefczyk Katarzyna
e-mail: K.Jesse-Jozefczyk@wmie.uz.zgora.pl

1K. Jesse-Józefczyk, E. Sidorowicz,
Global security in claw-free cubic graphs,
Discrete Applied Mathematics 175 (2014), 11-23.
2K. Jesse-Józefczyk, E. Sidorowicz,
Secure sets and their expansion in cubic graphs,
Central European Journal of Mathematics 12 (2014), 1664-1673.
3K. Jesse-Józefczyk,
The possible cardinalities of global secure sets in cographs,
Theoretical Computer Science 414 1(2012), 38-46.
4K. Jesse-Józefczyk,
Monotonicity and expansion of global secure sets,
Discrete Mathematics 312 (2012), 3451-3456.
5K. Jesse-Józefczyk,
Bounds on global secure sets in cactus trees,
Central European Journal of Mathematics 10 3(2012), 1113-1124.
6M. Borowiecki, K. Jesse-Józefczyk, E. Sidorowicz,
The complexity of some acyclic improper colourings,
Discrete Mathematics 311 (2011), 732-737.
7M. Borowiecki, A. Fiedorowicz, K. Jesse-Józefczyk, E. Sidorowicz,
Acyclic colourings of graphs with bounded degree,
Discrete Mathematics & Theoretical Computer Science 12 1(2010), 59-74.
8M. Borowiecki, K. Jesse-Józefczyk,
Matching cutsets in graphs of diameter 2,
Theoretical Computer Science 407 (2008), 574-582.
9K. Jesse-Józefczyk,
Bezpieczeństwo w grafach,
Zeszyty Naukowe Politechniki Gdańskiej, Ser. Technologie Informacyjne 16 (2008), 409-414.
10K. Jesse-Józefczyk,
O złożoności problemów F-dekompozycji grafów,
Zeszyty Naukowe Politechniki Gdańskiej, Ser. Technologie Informacyjne 13 (2007), 419-426.